# SDR AWXA0001255

- Difficulty date: January 21, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 54,870 hours, 23,562 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Nut
- Part number: BACN10CS05JN
- Condition: Loose
- Location: Cockpit Oxy Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CMH-DIVERTED FLIGHT, CREW OXYGEN WAS LOSING PRESSURE IN FLIGHT.  PRESSURE AT THE START OF THE FLIGHT WAS 1620 PSI AND HAD DROPPED TO 1100 PSI.  THE FLIGHT DIVERTED TO CMH.  IN CMH MAINTENANCE FOUND THE CAPTAINS OXYGEN MASK BOX LEAKING AT THE FLOOR CONNECTION.  THE LINE WAS TIGHTENED AND LEAK CHECKED GOOD.  THE OXYGEN BOTTLE WAS REPLACED WITH ONE FULLY SERVICED.  NO FUTHER SERVICING HAS BEEN REQUIRED AS OF THIS DATE.
